ASYMPTOTIC THEORY OF CERTAIN GOODNESS OF FIT CRITERIA BASED ON STOCHASTIC PROCESSES

被引:2303
作者
ANDERSON, TW
DARLING, DA
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1952年 / 23卷 / 02期
关键词
D O I
10.1214/aoms/1177729437
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:193 / 212
页数:20
相关论文
共 24 条
[1]  
[Anonymous], 1951, PAC J MATH
[2]  
Cramer H, 1928, SKAND AKTUARIETIDSKR, V11, P13
[3]  
Cramer H, 1928, SKAND AKTUARIETIDSKR, V11, P141
[4]  
DOETSCH G, 1936, ENSEIGNEMENT MATH, V35, P43
[5]   JUSTIFICATION AND EXTENSION OF DOOBS HEURISTIC APPROACH TO THE KOLMOGOROV-SMIRNOV THEOREMS [J].
DONSKER, MD .
ANNALS OF MATHEMATICAL STATISTICS, 1952, 23 (02) :277-281
[6]   The Brownian movement and stochastic equations [J].
Doob, JL .
ANNALS OF MATHEMATICS, 1942, 43 :351-369
[7]   HEURISTIC APPROACH TO THE KOLMOGOROV-SMIRNOV THEOREMS [J].
DOOB, JL .
ANNALS OF MATHEMATICAL STATISTICS, 1949, 20 (03) :393-403
[8]  
Fortet R., 1943, J MATHEMATIQUES PURE, V22, P177
[9]  
GOURSAT E., 1915, COURS ANAL MATH, VIII
[10]  
HAMMERSTEIN A, 1927, MATH Z, V27, P269